Renormalization Group for Intermittency in Area-Preserving Mappings

TitleRenormalization Group for Intermittency in Area-Preserving Mappings
Publication TypeJournal Article
Year of Publication1982
AuthorsZisook, A. B., & Shenker S.
Published inPhysical Review A
Volume25
Issue5
Page(s)2824-2826
Other Numbers3490
Abstract

An exact solution is found for the functional renormalization-group equations describing intermittency in area-preserving mappings of the plane. Analysis of the solution yields two scaling laws for the duration of laminar flow in between chaotic bursts.

Bibliographic Notes

Physical Review A, Vol. 25, Issue 5, pp. 2824-2826

Abbreviated Authors

A. B. Zisook and S. Shenker

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in journal or magazine